# SDR ASOA201001324

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,988 hours, 13,816 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 629-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR TRACK AT RBL 9.0 CORRODED BETWEEN FS 629 - FS 661.0.  REMOVED CORROSION FROM SEAT RAIL RBL9 BETWEEN FS 629 + FS 661 IAW SRM 51-21-06-001-001 AFTER CORROSION REMOVAL SEAT RAIL IS WITHIN ALLOWABLE LIMITS IAW SRM 53-31-49-101-001 TREATED BARE METAL IAW SRM 51-21-11. PERFORMED LPI, TYPE 1, METHOD C ON BLEND AREAS OF SEAT TRACK AT RBL9.00 BETWEEN FS 629 AND FS 661 IAW MAC NDT INSP PROCEDURE PT-1.  NO INDICATIONS NOTED AT THIS TIME.
